# SDR SWAA2022021126038

- Difficulty date: March 8, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 38,053 hours, 22,495 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN; AFT FLOOR BOARD FWD EDGE IS CRACKED THROUGH LINE. / R&R'D FLOOR PANEL PER M/M 25-52-10
